IJPAM: Volume 78, No. 8 (2012)

NEW INEQUALITIES OF HERMITE-HADAMARD-LIKE TYPE
FOR FUNCTIONS WHOSE DERIVATIVES IN
ABSOLUTE VALUE ARE $s$-CONVEX

Jaekeun Park
Department of Mathematics
Hanseo University
Seosan, Chungnam, 356-706, KOREA


Abstract. In this article we establish some new Hermite-Hadamard-like type inequalities for functions whose derivatives in absolute value are $s$-convex in the second sense.

Received: March 7, 2012

AMS Subject Classification: 26A24, 26A51, 26D15

Key Words and Phrases: $s$-convexity, Hadamard inequality, Hölder inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8